American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Don Hadwin, Zhe Liu and Eric Nordgren. Closed densely defined operators commuting with multiplications in a multiplier pair. Proc. Amer. Math. Soc. 141 (2013) 3093-3105.
Abstract, references, and article information   
View Article: PDF

[2] Marijan Marković. A sharp inequality for holomorphic functions on the polydisc. Proc. Amer. Math. Soc. 141 (2013) 1693-1704.
Abstract, references, and article information   
View Article: PDF

[3] M. Pavlović and José Ángel Peláez. Remarks on the area theorem in the theory of univalent functions. Proc. Amer. Math. Soc. 139 (2011) 909-916. MR 2745643.
Abstract, references, and article information   
View Article: PDF

[4] Y. Choi and M. J. Heath. Characterizing derivations from the disk algebra to its dual. Proc. Amer. Math. Soc. 139 (2011) 1073-1080. MR 2745657.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1